# SDR DALA2016032302226

- Difficulty date: May 16, 2015
- Submitted: March 23, 2016
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED CSVE INSPECTION, SKIN DAMAGE AT UPPER AFT AND LOWER AFT SECTIONS OF DOOR, ADJUSTED OUTER HANDLE, RESTORED PROTECTIVE FINISH, REF CMM 52-35-14, DAL REV 21.
